# SDR UIEA2019081905226

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Worn
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG LT CORE COWL EXTERIOR AREA, AFT EDGE RIVET FOUND WORN. #1 ENG LT CORE COWL EXTERIOR SKIN REPAIRED IAW RI 71-11-13699 REV A.
